MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCE TRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCE TRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FORCETRIADZE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device did not give a proper seal.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one force triad generator was returned for evaluation.This device has been used in the treatment or diagnosis of a patient.The returned sample did not meet specification as received by medtronic.Exterior inspection found multiple scratch marks and stickers on unit.The reported condition was not confirmed.The investigation could not determine a root cause or a probable root cause for the customer's report based on the information provided.A failure was found during the investigation that did not cause or contribute to the reported condition of inadequate seal.The low voltage power supply cable was found to be discolored.The investigation found the root cause to be a connectivity issue with the low voltage power supply cable.The low voltage power supply cable was replaced to address the condition.Corrective action has been initiated.If information is provided in the future, a supplemental report will be issued.

Brand Name
FORCE TRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder,co IN 80301 3299
MDR Report Key7378704
Report Number3008361498-2018-00155
Device Sequence Number13959046
Product Code GEI
UDI-Device Identifier10884521133310
UDI-Public10884521133310
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCETRIADZE
Device Catalogue NumberFORCETRIADZE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1